# SDR REXA97186

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP FAILED IN-FLIGHT.  REMOVED AND REPLACED HYDRAULIC PUMP.  (X)
